# SDR CALA2017060901766

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 99,181 hours, 15,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMERG LIGHT SMALL LENS CRACKED LOC. LT JUST AFT OF IB FLAP T/E REPLACED LENS ASSY.
